# SDR P5CA9801032

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Sheared
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 920 FLOORBEAM WEB VERTICAL SUPPORT FOUND 3 RIVETS SHEARED.  REPLACED RIVETS AS PER SRM 51-30-03.
